# SDR SWAA2022040784644

- Difficulty date: March 16, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 20,559 hours, 9,520 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#43-186 AFT CARGO COMPARTMENT FLOOR PANEL 140DF CORRODED AROUND EDGES / [01] EVALUATED ALLOWABLE LIMITS: TOTAL ACCUMULATED DAMAGE LENGTH IS 20 INCHES MORE FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-1;[02] VERIFIED MATERIAL ID FOR NEW FLOOR PANEL IS 2024 T3 .071 TAG # A118130 IAW AMM25-52-01-201-801;[03] VERIFIED STEPS 1 AND 2;[04] VERIFIED STEPS 1-3;[05] UPDATED MEASUREMENTS;[06] BEGAN TO FABRICATE 140DF FLOOR PANEL IAW AMM 25-52-01-201-801;[07] VERIFIED STEP 6 IS COMPLETE;[08] FABED AFT CARGO FLOORPANEL 140 DF IAW B737 AMM 25-52-01-201-801;[09] VERIFIED STEPS 5-8;[10] OK GIVEN TO TREAT AND PRIME;[11] FABED AFT CARGO FLOOR PANEL 140DF IAW B737 AMM 25-52-01-201-801 TREATED AND PRIMED FLOOR PANEL IAW B737 AMM 51-21-72-701;[12] JOB COMPLETED; AUDIT C/W;[13] JOB COMPLETED; AUDIT C/W
